# SDR CALA0800875

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 38,916 hours, 9,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN CARGO FLOOR SUPPORT STRINGER CORRODED AT FS 1470 RBL 10.45.  REPAIRED AS PER ECRA 5321-01567.
